JOIN & GET $3 credit for all customers

Current Page

  1. Home
  2. Board
  3. Product Q&A

Product Q&A

Product Q&A

ProducT Forum Details
TITLE Caused irritation
POSTED BY kamarilea@gmail.com (ip:)
  • DATE 2020-06-11 20:41:48
  • RECOMMEND Like!
  • VIEW 215
RATE 0points
Hello,guys! I've bought a set of 3 serums and was totally impressed by tea tree relief serum. It's amazing!!! After I've finished this one, I've started using the second one immediately! It was a serum with propolis. But....it started burning my face. I've got a kind of dark spots after using it and the face is burning. Can it be a kind of reaction on vitamin C? Cause I saw that this propolis serum is especially for those who has sensitive skin, but it contains vitamin C.Guys,what can be wrong? Should I continue using it or should i stop? Please advise! P.S i am using propolis serum with:



Hyaluronic acid toner from isntree

Aloe vera oil free gel from cosrx(this combination was perfect with tea tree relief serum! I was soooo happy, but not now :(



Can you please advise?
ATTACHMENT
PASSWORD Please enter password to remove or edit this post.
Edit Comment

관리자답변보기

SUBMIT CANCEL

Add Comment

관리자답변보기

/ byte

Please type without any spaces.(case sensitive)

REGISTER

Comments can be added by only.

See related postings

Related postings
NO. PRODUCT TITLE POSTED BY DATE VIEW
98945 Caused irritation Popular message kamarilea@gmail.com 2020-06-11 215

WORLD SHIPPING SERVICE

CHOOSE YOUR COUNTRY OR REGION

PLEASE SELECT THE DESTINATION COUNTRY AND LANGUAGE